# SDR IPXA1M68049

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR3 ENGINE PYLON INNER SURFACE WEB ANGLE CRACKED, CORRODED AND MISSING A SECTION AT STA YN272.  GAINED ACCESS TO DAMAGED AREA.  TRIMED OUT DAMAGE.  FABRICATED REPAIR ANG LE AND FILLER. INSTALLED REPAIR ANGLE AND FILLER. RESTORED PARTS REMOVED FOR ACCESS PER STA-SA EA 011-5400-01-A3276 REV IR AND UPS EO MD11- 5410-43534-A.
